Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Persisting fever, feeling weak, sore throat, cough with phlegm. WBC is high. Rash on the chest and neck. Cause?

HI, I had a fever for 4 days straight and felt so weak, didn't get out of bed. Then I developed a sore throat. I went to the doctor and tested negative for strep and the flu. But after blood work, my white blood count was a little elevated, so i was put on tamiflu and augmentin. I have a horrible cough I can't get rid of with phlegm. Now, I have a rash on my chest and the back of my neck. What would cause this rash?
Asked On : Tue, 23 Apr 2013
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Welcome to healthcare magic forum
Thank you for your query
I understand your concern regarding your skin problem
It look like you have rash due to infection .
it may be due to bacterial or fungal infection .
you need to take antibiotic continuously.
it will take around 5-7 days to have good result.
if you feel your problem increase ,better to consult dermatologist.
you can apply calamine lotion over rash.
I hope I answered your question.
Answered: Tue, 23 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor